# SDR AWXA200500482

- Difficulty date: April 16, 2005
- Submitted: April 22, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,178 hours, 38,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 652981818
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-19 CHECK 2 INCH CRACK WAS FOUND AT FASTENER HOLE AND A 1 INCH CRACK WAS FOUND IN INBOARD FLANGE RADIUS OF GUSSET BRACKET AT FR 335, BETWEEN STR 17 LT AND STR 18 LT.  MAINTENANCE REMOVED DAMAGED GUSSET BRACKET AT FR 335, BETWEEN STR 17 LT AND STR 18 LT; FABRICATED A NEW REPLACEMENT BRACKET PER DWG 65-29818; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02.
